# SDR DJFA2006251

- Difficulty date: May 21, 2006
- Submitted: May 25, 2006
- Operation: Air carrier
- Aircraft: N793TA
- Make and model: Beech 400A
- Aircraft serial: RK244
- Aircraft time: 5,318 hours, 4,349 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 45A21001663
- Condition: Cracked
- Location: Lt Stab
- Part time: 5,318 hours, 4,349 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT WHILE PERFORMING A HORIZONTAL STABILIZER ROLLER INSPECTION AS PART OF THE (B) LEVEL INSPECTION THE LT IB HORIZONTAL STABILIZER RIB STRUCTURE WAS FOUND CRACKED NEXT TO THE SIDE ROLLER BRACKET.  DETAILED INSPECTION INSTRUCTIONS OF THIS AREA ARE OUTLINED IN MFG COMMUNIQUÉ NR 70.  THE HORIZONTAL STABILIZER WAS REMOVED AND THE ROLLER RIB ASSEMBLY WAS REPLACED IAW THE MFG STRUCTURAL REPAIR MANUAL.  THE HORIZONTAL STABILIZER WAS REINSTALLED AW THE MM.
